# SDR AALA202205138980

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737
- Aircraft serial: 44476
- Aircraft time: 3,655 hours, 1,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY EXIT LIGHT CAME OFF. BRACKET IS LOOSE ON THE SEAT. RESECURED EMERGENCY LIGHT BRACKET PER CMM 25-23-67-4301.
